MAUDE Adverse Event Report: BIOMET MICROFIXATION "1.5MM" SYSTEM HIGH TORQUE (HT) CROSS-DRIVE SCREW; SCREW, FIXATION, BONE

BIOMET MICROFIXATION "1.5MM" SYSTEM HIGH TORQUE (HT) CROSS-DRIVE SCREW; SCREW, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical product - opm htr-pekk implant catalog #: pk620898, lot #: 060818; opm htr-pekk implant catalog #: pk620905, lot #: 060818.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00196 & 0001032347-2019-00197.
 
Event or Problem Description
It was reported there is a revision planned due to infection.The patient had an infection approximately one week post-op.At that time, the patient was treated with antibiotics and the infection was thought to have been resolved.The patient is now infected again and colonized with mrsa, with plan to remove the malar implant.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.For part #91-1511 in the previous one years (from the notification date), similar complaints yield a complaint rate of 0.38%, which is no greater than the occurrence listed in the application fmea.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
"1.5MM" SYSTEM HIGH TORQUE (HT) CROSS-DRIVE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8473305
Report Number0001032347-2019-00195
Device Sequence Number19200936
Product Code JEY
UDI-Device Identifier00841036053307
UDI-Public00841036053307
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-1511
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date08/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;